# SDR RRXA991421

- Difficulty date: August 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N604AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Buckled
- Location: Bs 1875 & 1908
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND TAIL SECTION BETWEEN STA 1875 AND STA 1908 SKIN BUCKLED.  DAMAGE EXCEEDED LIMITS IAW DC-8 SRM.  REMOVED DAMAGED, TREATED AREA IAW DC-8 SRM 51-1-8.  REPLACED TAIL CONE AND REPAIRED DAMAGE SECTIONS IAW FAA APPROVED TENNESSEE TECHNICAL SERVICES DER ENGINEERING SKETCH NR EO-99-094 WITH APPROVED 8110-3 DATED AUGUST 10, 1999.
